# SDR SWAA2020121035057

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 55,822 hours, 33,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 EXTERNAL EMERGENCY DOOR LIGHT INOPERABLE.  RELAMPED R2 EXTERNAL EMERGENCY DOOR LIGHT, PER AMM 33-51-04.
